# SDR DXTA2020031603583

- Difficulty date: March 13, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N535QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0078
- Aircraft time: 3,187 hours, 2,109 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU FL370 WE HEARD A LOUD NOISE WITH LOUD AND HEAVY VIBERATIONS, CONSTANT PITCH VIBRATIONS WITH OCCASIONAL HARD YAWS TO THE LEFT AND RIGHT... COMING THRU A SINGLE DIGET ALTITUDE THE VIBERATIONS JUST STOPPED.//SIGNOFF//PERFORMED ARES DOWNLOAD, CHECKED RUDDER AND AUTOPILOT MOVEMENT ALL CHECKS GOOD, PERFORMED GEAR SWINGS , FOUND LH GEAR DOOR LOOSE AND NOT STREAMLINE WITH SURFACE, ADJUSTED GEAR DOOR OPS CHECK FIT CHECK GOOD.DONE IAW CE 680A MM 52-80-25. SPOKE WITH TEAM LATITUDE, LOOKING INTO FLIGHT ARES DATA REPORT AND FOUND NO CAS MESSAGES, NO ERRONEOUS YAW INPUTS/OUTPUTS DURING THE WINDOW THE PILOTS SAID THEY HAS EXCESSIVE LEFT AND RIGHT YAW, NO ISSUES TO REPORTED DURING FLIGHT DURING THE ENTIRE FLIGHT
